# SDR RAIA201012250001

- Difficulty date: December 25, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 28,734 hours, 26,713 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING APPROACH THE FLIGHT CREW REPORTED THE FLAP SYSTEM FAILED WHEN SELECTED FLAPS 45 DEGREES.  DURING TAXI TO THE GATE THE FLAPS WOULD NOT RETRACT AND KEEP INDICATING 45 DEGREES.  MAINTENANCE INSPECTED THE FLAP SYSTEM AND RESET THE FLAP ELECTRONIC CONTROL UNIT.  SYSTEM OPS CHECKED GOOD.
